# SDR ASAA12511535

- Difficulty date: May 8, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 13,810 hours, 4,442 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 6416744
- Part serial: 1081550
- Condition: Faulty
- Location: Ram Air Door
- Part time: 80,210 hours, 52,656 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AWAY FROM SEA THE RIGHT "RAM DOOR FULL OPEN" LIGHT STAYED ON THROUGH 11 500 THEN ONLY AT APPROXIAMETLY 32 000 IT CAME ON AGAIN TILL LEVEL OFF AT 36,000. IT EXTINGUISHED AND STAYED OUT THROUGHOUT CRUISE FLIGHT. LIGHT CAME ON BELOW 6,000 DURING DESCENT. ACFT GROUNDED.  REPLACED RT RAM AIR INLET ACTUATOR IAW AMM 21-51-21, PAGEBLOCK 401.  VERIFIED RAM AIR INLET ACTUATOR INSTALLATION TEST WORKS NORMAL.  ZONE TEMP CONTROLLERS BITE TESTED GOOD.
